A note on the reducedness and Gröbner bases of Specht ideals

Satoshi Murai*, Hidefumi Ohsugi, Kohji Yanagawa

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The Specht ideal of shape λ, where λ is a partition, is the ideal generated by all Specht polynomials of shape λ. Haiman and Woo proved that these ideals are reduced and found their universal Gröbner bases. In this short note, we give a short proof for these results.

Original languageEnglish
Pages (from-to)5430-5434
Number of pages5
JournalCommunications in Algebra
Volume50
Issue number12
DOIs
Publication statusPublished - 2022

Keywords

  • Gröbner bases
  • Specht ideals

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'A note on the reducedness and Gröbner bases of Specht ideals'. Together they form a unique fingerprint.

Cite this